# SDR AWXA200200720

- Difficulty date: July 28, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Chord
- Part number: 654681138
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOOR BEAM (TEE CHORD) BS 986, RBL 20 - 40. MAINTENANCE REMOVED UPPER TEE CHORD OF FLOOR BEAM BS 986, RBL 3 - 49, FABRICATED 2 EACH SUPPORT ANGLES, 2 EACH STRAPS, 2 EACH SHEAR TIES, 6 CLIPS, AND A NEW UPPER TEE CHORD, AND INSTALLED REPAIR PARTS IAW AWA ER 03-5365-02219-TB3.
